# SDR AALA201912179009

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,920 hours, 21,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR CUTOUT #1 STOP FITTING PAD IS WORN. REPLACED FORWARD SERVICE DOOR CUTOUT #1 STOP FITTING PAD PER AMM 53-10-25.
